Translator Disclaimer
2019 Qualitative behavior of a rational recursive sequence of second order
E.M. Elsayed, A. Alghamdi
Rocky Mountain J. Math. 49(7): 2135-2154 (2019). DOI: 10.1216/RMJ-2019-49-7-2135

Abstract

We investigate the dynamics and stability behavior of the solutions of the second order nonlinear difference equation $$ x_{n+1}=ax_{n}+\frac {bx_{n}+cx_{n-1}}{d+ex_{n}x_{n-1}} $$ where the parameters $a$, $b$, $c$, $d$ and $e$ are positive real numbers and the initial conditions $x_{-1}$ and $x_{0}$ are positive real numbers.

Citation

Download Citation

E.M. Elsayed. A. Alghamdi. "Qualitative behavior of a rational recursive sequence of second order." Rocky Mountain J. Math. 49 (7) 2135 - 2154, 2019. https://doi.org/10.1216/RMJ-2019-49-7-2135

Information

Published: 2019
First available in Project Euclid: 8 December 2019

zbMATH: 1428.39016
MathSciNet: MR4039962
Digital Object Identifier: 10.1216/RMJ-2019-49-7-2135

Subjects:
Primary: 39A10

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 7 • 2019
Back to Top